Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

For the past few yrs, when I feel I need

For the past few yrs, when I feel I need a bowel movement, I can barely make it to the washroom. It only happens when I'm home and normally in the morning after eating. I often feel naugeus off and on. Another symptom us when I eat certain things I get really bloated. I've been tested for ceilac disease and came back negative. I had changed drs and was told that I had IBS without any testing. I recently has a colonoscopy , if I had IBS wouldn't that show??

Wed, 31 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good evening, Sir.I am 28 yr old man & suffering from Psoriasis from past 6 yrs! I have been on all types of corticosteroids including Methotextrate & Zempred too! Over these years & have had interim reliefs as well. However, i have got the outbursts of the psoriatic skin n lesions all over on my body again. Actually, I masturbate almost every other day and at times twice a day too! After all,as they say, when temptation knocks, imagination usually answers! Somehow, i feel that this increase of scaling & erythroderma on my body is an exacerbation of masturbation! PLEASE HELP.i wanna know the real facts about this as I am absolutely puzzled & confused too! :-( Should I completely refrain from masturbation? :-( As i understand, masturbation relieves stress & is a healthy practice. So what could be the real reason behind this severity of my skin? Please help me.Kind Regards,Aman.

doctor1 MD

Hi, I had a blood transfusion last year- 2 units, my blood is now a 9. I ran out of iron tablets while in the Caribbean (so had none for a week) I went to the pharmacy and they put me on Trihemic 600, I am to take 2 a day until they run out- so that s two a day for 15 days then go back for more and take one a day- ...I have 3 days of double dose left but I have been feeling a little breathless in the last week (I had slight headache in the first week but pharmacist said this would happen) and now my eye has started twitching- it wouldn t normally be a problem- but that is what happened when I was at stage 1 blood loss- I m not bleeding (unless I am into my uterus again- but think Id know that right? I would bleed out like last time?) Sorry I m just being a dizzy blonde- I am just worried as I am here on my own as my fiancé has just gone back to sea. Thank you! Kiki

doctor1 MD

My grandmother has had a pacemaker for about 4 yrs or so. During her last check up in June they told her it looked like she had about a year left on it. How will I tell when it s about up? The reason I am asking is because over the past few days she just falls asleep at the most random time. Example...standing up...in the car (which she never does) What I am getting at is especially today she has slept alot and it reminds me of how she was being when she had to get the pacemaker for the first time. Do you think I should go to the ER tonight?

Loading Online Doctors....